# SDR 9604609975

- Difficulty date: February 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9339
- Make and model: Doug DC-9-31
- Aircraft serial: 47382
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING APPROACH INTO FAR, THE LEFT MAIN GEAR GREEN INDICATION LIGHT FAILED TO ILLUMINATE AFTER GEAR WAS EXTENDED FOR LANDING.  EXECUTED GO-AROUND PROCEDURES AND CREW VISUALLY CONFIRMED THROUGH PERISCOPE THAT GEAR WAS DOWN AND LOCKED.  CAPTAIN DECLARED AN EMERGENCY AND AIRCRAFT LANDED WITHOUT INCIDENT ON SECOND ATTEMPT.  MAINTENANCE FOUND FAULTY WIRE AT LEFT MAIN GEAR DOWNLOCK SWITCH.  REPAIRED BROKEN WIRE AT SWITCH CONNECTOR AND OPERATIONAL CHECK NORMAL.
